Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

I have right testicular pain, jelly-like semen with a history of left varicocelectomy

Hey , I had a varicocele in my left testicle nearly 5 monthes ago and i did inguinal varicocelectomy ,, after nearly 2 monthes i went back to the gym and started with light weights and didnt play legs and abs , but like a month ago i started to abs-workout .. now im starting to notice that when i masturbate there is this jelly like material ... and I also feels discomfort in my right groin and my right testicle .. it comes and goes .. and i dont know if it a psycho thinkin but i also noticed that my RIGHT testicle is smaller than usual .. so , do u think i got another varicocele on my right side :S ? what should i do ? thanks for ur help ! I m 20 years old ,79kg
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
why hesitating to visit your surgeon on follow up?there may be physical and some psychological aspect of your problem.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor